# SDR FDEA201211103930

- Difficulty date: November 10, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 31,395 hours, 15,546 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1752011
- Part serial: 5H8143
- Condition: Cracked
- Location: Cockpit
- Part time: 26,822 hours, 12,841 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE FL340, CAPTAIN'S WINDOW CRACKED IN TWO PLACES.  CAPTAINS WINDOW HEAT FAULTED SHORTLY AFTER CRACK APPEARED.  TURNED OFF WINDOW HEAT, NO FURTHER  CRACKING.  R & R CAPTAIN'S WINDSHIELD IAW MM 56-11-11-04.
